# SDR R61A201501280096

- Difficulty date: January 25, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STAB L/E PANEL 341AR RIB 4 HAS 2 CRACKS UPPER AND LOWER FLANGE. MX CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER FILLER, INSTALLED REPAIR DOUBLERS FILLERS ON UPPER AND LOWER RT HORIZONTAL L/E IAW ETD 2015-170-009870.
